# SDR SIMA20140920001

- Difficulty date: September 20, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 34,894 hours, 31,998 cycles
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Vibration
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW HEARD LOUD BANG FOLLOWED BY VIBRATION IN CONTROL COLUMN TRANSFERRED TO NRWC 645-DFW-01999.  VIBRATION INSPECTION IAW WC 12-200-01, NO ABNORMAL DEFICIENCIES NOTED.  THIS ACFT HAS BEEN INSPECTED TO THE EXTENT NECESSARY & FOUND TO BE IN A SAFE CONDITION FOR A FERRY FLIGHT.
